# SDR DALA2015070504143

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522-541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4L BETWEEN BS 522 - 541.   LONGERON WAS REMOVED AND REPLACED IAW 53-02, FIG 18,  51-10-4,  SRM 51-10-3, PAR 14 AND 21, 51-30-2 AND 51-30-5.
